Alert archive / Kentucky / Tornado Warnings in 2008

Tornado Warning 29, NWS Paducah, KY

February 5, 2008Caldwell County, Kentucky

NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 8:25 PM CST for Caldwell County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 8:25 PM CST (02:25 UTC)
Expired
Feb 5, 2008, 9:00 PM CST
In force
35 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

County Caldwell County, KY

The radar

The Paducah radar (KPAH), 79 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 3:09 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 060225
TORPAH
KYC033-060300-
/O.NEW.KPAH.TO.W.0029.080206T0225Z-080206T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
825 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CALDWELL COUNTY IN WESTERN KENTUCKY

* UNTIL 900 PM CST.

* AT 821 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FREDONIA...
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENON...FLAT
  ROCK...FARMERSVILLE...CRESWELL...FRYER AND QUINN.

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3721 8808 3734 8786 3732 8785 3731 8785
      3731 8784 3723 8780 3722 8779 3713 8801
TIME...MOT...LOC 0225Z 233DEG 39KT 3720 8800

$$
1 follow-up statement
000 
WWUS53 KPAH 060257
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
856 PM CST TUE FEB 5 2008

KYC033-060306-
/O.EXP.KPAH.TO.W.0029.000000T0000Z-080206T0300Z/
CALDWELL KY-
856 PM CST TUE FEB 5 2008

...THE TORNADO WARNING FOR NORTHWESTERN CALDWELL COUNTY IN WESTERN
KENTUCKY EXPIRES AT 900 PM CST...

NO REPORTS HAVE BEEN RECEIVED AT THE NATIONAL WEATHER SERVICE WITH 
THIS STORM. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3721 8808 3734 8786 3732 8785 3731 8785
      3731 8784 3723 8780 3722 8779 3713 8801
TIME...MOT...LOC 0256Z 233DEG 39KT 3740 8766

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 3 hours 55 minutes earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Local storm report, Feb 5, 8:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
807 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TORNADO          POPLAR BLUFF            36.76N 90.41W
02/05/2008                   BUTLER             MO   TRAINED SPOTTER

            UNCONFIRMED. REPORT OF POSSIBLE TORNADO SOUTH OF NORVEL
            MOVING E. POWER LINES WERE FLASHING.

&&

SMITTY
Local storm report, Feb 5, 8:09 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             1 E FAIRDEALING         36.66N 90.60W
02/05/2008  M0.75 INCH       RIPLEY             MO   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED JUST SOUTH OF HIGHWAY 160 ALONG
            COUNTY ROAD 409.

&&

SMITTY
Local storm report, Feb 5, 8:14 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
814 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          POWDERLY                37.24N 87.16W
02/05/2008                   MUHLENBERG         KY   LAW ENFORCEMENT

            ALONG HIGHWAY 601 SEVERAL HOUSES DESTROYED AND DAMAGED.
            SEARCH TEAMS ARE ENTROUTE.

&&

DLL
Local storm report, Feb 5, 8:15 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
815 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND DMG     BELLE RIVE              38.23N 88.74W
02/05/2008                   JEFFERSON          IL   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN IN TOWN.

0638 PM     TSTM WND DMG     2 SW DU QUOIN           37.98N 89.26W
02/05/2008                   PERRY              IL   LAW ENFORCEMENT

            CAMPER TRAILER BLOWN ACROSS ROAD AND INTO UTILITY POLE ON
            WELLS STREET.

&&

DRS
Local storm report, Feb 5, 8:19 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
819 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             POPLAR BLUFF            36.76N 90.41W
02/05/2008  E0.75 INCH       BUTLER             MO   EMERGENCY MNGR

0745 PM     TSTM WND DMG     POYNOR                  36.52N 90.91W
02/05/2008                   RIPLEY             MO   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ACROSS COUNTY ROADS
            FROM POYNOR TO CURRENT VIEW. THERE IS ALSO SOME
            STRUCTURAL DAMAGE.

&&

DLL
Local storm report, Feb 5, 8:21 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
821 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      POSEYVILLE              38.17N 87.78W
02/05/2008                   POSEY              IN   TRAINED SPOTTER

            STANDING WATER ON HIGHWAY AND SECONDARY ROADS WEST OF
            TOWN.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:10 PM CSTSevere Thunderstorm WarningPAHCarlisle, Fulton, Hickman21 min
Feb 5, 6:35 PM CSTTornado WarningPAHTrigg40 min
Feb 5, 7:01 PM CSTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg44 min
Feb 5, 7:22 PM CSTSevere Thunderstorm WarningPAHGraves38 min
Feb 5, 7:28 PM CSTFlash Flood WarningPAHDaviess, Henderson, Union6 hr
Feb 5, 7:31 PM CSTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Feb 5, 9:07 PM CSTTornado WarningPAHBallard23 min
Feb 5, 9:17 PM CSTTornado WarningPAHBallard, McCracken13 min
Feb 5, 9:35 PM CSTSevere Thunderstorm WarningPAHDaviess25 min
Feb 5, 9:49 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves, Livingston, Lyon, McCracken, Marshall and 1 more41 min
Feb 5, 9:55 PM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon50 min
Feb 5, 10:22 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, McLean, Muhlenberg and 1 more38 min
Feb 5, 10:29 PM CSTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Lyon, Marshall, Trigg46 min
Feb 5, 11:15 PM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg45 min
Feb 6, 12:04 AM CSTSevere Thunderstorm WarningPAHChristian, Todd26 min
Feb 6, 12:37 PM CSTRiver Flood WarningPAHUnion16 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHCrittenden, Union17 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHDaviess, Henderson11 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHHenderson, Union15 days

Nearby

Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.